# SDR QMLRMR0191

- Difficulty date: May 25, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N427MA
- Make and model: Bell 222UT
- Aircraft serial: 47558
- Aircraft time: 7,899 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 222031430107
- Condition: Punctured
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT BONDED PANEL ON BELLY WAS PUNCTURED AND DENTED DURING GROUND HANDLING OF HELICOPTER WITH TUG-A-LUG.   PERFORMED STRUCTURAL REPAIR ON (LT AFT BELLY) PANEL INSTALLATION PN 222-031-430-101 IAW MFG FIELD REPAIR NR 10RI-013 DATED 04/01/2010 UNDER STATEMENT OF COMPLIANCE SN C0425 DATED 03/30/10.  ALSO PERFORMED STRUCTURAL REPAIR ON (RT AFT BELLY)PANEL INSTALLATION PN 222-031-430-103 IAW MFG FIELD REPAIR NR 10RI-014 DATED 03/30/2010 UNDER STATEMENT OF COMPLIANCE SN C0425 DATED 03/30/10.  FOR DETAILS, REFER TO CRS  QML3253U REPAIR STATION WORK ORDER  NR MR018 AND FAA FORM 337 DATED 25 MAY 2010.
